# SDR CALA2014100792369

- Difficulty date: October 2, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 59,854 hours, 7,276 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELECTRIC GEN DRIVER RT IDG FAULT, LOW INTERNAL OIL PRESS.  REPLACED RT IDG IAW MM 24-11-01.  ENG RUN PERFORMED & ALL OPERATIONS NORMAL.
